| Model Number |
DFT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implantation procedure, the patient experienced poor vision.The iol was exchanged two weeks following the initial implantation with the clinical reason being reported as "vision on eye exam 20/200".Additional information has been requested.